Skip to main content
placeholder image

Mathematical modelling of the removal of organic micropollutants in the activated sludge process: a linear biodegradation model

Journal Article


Abstract


Publication Date


  • 2018

Citation


  • Nelson, M. I., Alqahtani, R. T., & Hai, F. I. (n.d.). Mathematical modelling of the removal of organic micropollutants in the activated sludge process: a linear biodegradation model. ANZIAM Journal, 60, 191. doi:10.21914/anziamj.v60i0.12206

Web Of Science Accession Number


Start Page


  • 191

Volume


  • 60

Abstract


Publication Date


  • 2018

Citation


  • Nelson, M. I., Alqahtani, R. T., & Hai, F. I. (n.d.). Mathematical modelling of the removal of organic micropollutants in the activated sludge process: a linear biodegradation model. ANZIAM Journal, 60, 191. doi:10.21914/anziamj.v60i0.12206

Web Of Science Accession Number


Start Page


  • 191

Volume


  • 60